# SDR ASAA2018013023569

- Difficulty date: January 30, 2018
- Submitted: February 21, 2018
- Operation: Air carrier
- Aircraft: N319AS
- Make and model: Boeing 737990
- Aircraft serial: 33679
- Aircraft time: 52,006 hours, 20,281 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 111A13212
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE BULKHEAD BS 663 LOWER ANGLE IS CRACKED AT INBD SIDE OF DRAIN.  ACFT GROUNDED.  REPAIRED THE BULKHEAD ANGLE IAW EA 900-57EA-19857, AND SB737-57-1330-NG 2.
